# SDR CALA2020080901088

- Difficulty date: August 3, 2020
- Submitted: August 9, 2020
- Operation: Air carrier
- Aircraft: N69816
- Make and model: Boeing 737924ER
- Aircraft serial: 42716
- Aircraft time: 22,335 hours, 7,864 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Condition: Inoperative
- Location: Nr 2 Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PRESSURE INDICATED ZERO FOR SYSTEM B.   REPLACED THE NR 2 ENGINE HYD PUMP IAW 29-11-11.
